# SDR AUS20040325

- Difficulty date: April 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Part number: 57411541
- Condition: Worn
- Location: Mlg
- Part time: 19,238 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR UPLOCK HOOK ROLLER SPACER WORN.
